# SDR DL76G990853

- Difficulty date: April 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1603
- Make and model: Boeing 767332
- Aircraft serial: 29695
- System (JASC): 2530 · Buffet/Galleys
- Part: Outlet
- Condition: Inop
- Location: Galley 1r
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

CABIN CREW REPORTS BURNING ODOR IN GALLEY 1R.  SUSPECT COFFEE MAKER.  REPLACED 1R UTILITY OUTLET SOCKET.  REACTIVATED CIRCUIT.  SYSTEM CHECKS NORMAL.
